# SDR 96ZZZM1131

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54333
- Make and model: Boeing 727231
- Aircraft serial: 20460
- Engine: Pwa JT8D9
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

MCO - DURING CRUISE SHUT DOWN NR 2 ENGINE, S/N 1541, DUE TO OIL FILTER BYPASS LIGHT ILLUMINATION.  FOUND METAL PARTICLES IN OIL FILTER.  REPLACED ENGINE.  ENGINE OPERATION THEN CHECKED NORMAL.
